# SDR IPXA2025092968027

- Difficulty date: September 27, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 38,076 hours, 22,607 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Gouged
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR FRAME UPPER FWD ROLLER GUIDE FITTING HAS DEEP SCRATCH/GOUGE.
